# SDR IPXA1564181

- Difficulty date: December 27, 2010
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 25,967 hours, 17,707 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 69542563
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, THE MAIN CARGO DOOR FWD CUTOUT, CTR STOP FITTING IS GOUGED.  R & R STOP FITTING IAW SOPM 20-50-01 AND AMM 52-32-00-5.
